ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
MF-410640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Complaint, Ill-Defined (2331)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(4) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The events of infection, hematoma and complication related to procedure/surgery are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (unknown onset), hematoma and complication related to procedure/surgery.
Event or Problem Description
The patient reported "an infection of a rare bug thought to have come from a shower head, hematoma, and surgeries requiring skin grafts to the area".Device remains implanted.This record is for the right side.